# SDR RAAA98E8027

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 240498C
- Condition: Failed
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS FAILED SERVICE CHECK.  CHANGED K106 RELAY DUE FAILED.
